# SDR SWAA2025060666014

- Difficulty date: April 30, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 8 INTERNAL AREA FUEL TANK LOC. BTW RIB 19 AND RIB 20 UPPER SKIN LOWER SURFACE AFT AREA AT RT WING 2025-291047 <[01].  PERFORMED REPAIR LOCATED STRINGER 8 INTERNAL AREA FUEL TANK LOC. BTW RIB 19 AND RIB 20 UPPER SKIN LOWER SURFACE AFT AREA AT RT WING IAW EA NO 25-157-01145 WIP1 REV A.  SEE INDIVIDUAL SIGN OFFS BELOW.; [02] TASK COMPLETED.
